Journal of Symbolic Logic

Incompleteness Along Paths in Progressions of Theories

S. Feferman and C. Spector

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 27, Issue 4 (1962), 383-390.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734580

Mathematical Reviews number (MathSciNet)
MR172793

Zentralblatt MATH identifier
0221.02035

JSTOR
links.jstor.org

Citation

Feferman, S.; Spector, C. Incompleteness Along Paths in Progressions of Theories. J. Symbolic Logic 27 (1962), no. 4, 383--390. https://projecteuclid.org/euclid.jsl/1183734580


Export citation